Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Itchy reddish scrotum after getting swine flu vaccination. Persisting redness. What to do?

Hi, some years ago I got the Swine flu vaccine and next day I got a very itchy scrotum which turned into red scrotum syndrome . I finally managed to get it under control after a few months with different treatments. I bathed it in a bidet every day in hot water with tea tree oil. The itch has returned several times but I managed to get it under control, but now the full red scrotum syndrome has returned. Paul
Asked On : Mon, 31 Dec 2012
Answers:  2 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
1. red scrotum syndrome recurrence is also due to prolonged use of topical corticosteroid to the scrotal area, so make sure you also have not used it regularly.
2. before opting for Alternative system of medicine, consult with Urologist regarding any concerned pathology of scrotal area, or yeast infection (scrotal dermatitis) and also about use of oral Doxycyclin (antibiotic), Itraconazole (anti fungal/yeast) which have reported success in red scrotal syndrome.
Answered: Sun, 11 Aug 2013
I find this answer helpful

 1 user finds this helpful

Homeopath Dr. Manikjyoti Datta's  Response
Hi..Your problem is one kind of chronic urticaria.Actually, perfect cause of urticaria could not be found easily.According to your information,this situation could be developed through a missmatch of anigen antibody reaction.External application of different medicine can give you relief,but for complete cure-you need some internal medicine.Homeopathy can completely cure such a problem.Its my suggestion to you to try homeopathy.Take care..
Answered: Mon, 22 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor